# SDR UALA2009041501093

- Difficulty date: April 13, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 54,222 hours, 37,741 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: G718505
- Part serial: 189
- Condition: Failed
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FIRE TEST FAILS LIGHTS FOR FWD A AND AFT A AND B LOOPS WERE ON.  INSTALLED SERVICEABLE CARGO FIRE DETECTOR & SUP CONTROL PNL & INSTALLED 2 SERVICEABLE DETECTORS IN AFT PIT.  SYS NOW ONLY FAILS FWD A DET NEED ONE DET FOR FWD.  REPLACED CARGO FIRE SYSTEM SMOKE DETECTOR.
